# SDR HALA2012030700107

- Difficulty date: March 7, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 76,223 hours, 32,375 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ON COCKPIT PREFLIGHT FOUND NO AURAL WARNING WHEN WHEEL WELL AND ENG/APU/CARGO FIRE SYS TESTED.  RE-SET MASTER WARNING CAUTION SWITCH, OPS CHECKED GOOD.  W/W & ENG/APU,CARGO FIRE SYS CK GOOD.
